# SDR ASAA2022110240634

- Difficulty date: November 2, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 34,567 hours, 10,990 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Condition: Failed
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT COMES ON WITH MASTER CAUTION & EXTINGUISHED WHEN MASTER CUASTION RESET. GROUNDED - YES.  REMOVED & REPLACED RH RAM AIR ACTUATOR REF B737-900 AMM 21-51-21 OPS CHK GOOD MX PROCEDURES.
